Volume 23 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Author Index – W
Wahl, Jonathan
Complete intersection singularities of splice type as universal abelian covers
Complex surface singularities with integral homology sphere links
On rational homology disk smoothings of valency 4 surface singularities
Wahl, Nathalie
Erratum to “Stabilization for the automorphisms of free groups with boundaries”
Stabilization for the automorphisms of free groups with boundaries
Wajnryb, Bronislaw
An elementary approach to the mapping class group of a surface
Moduli spaces and braid monodromy types of bidouble covers of the quadric
Walker, Alden
Random rigidity in the free group
Walker, Katharine
Quotient groups of the fundamental groups of certain strata of the moduli space of quadratic differentials
Walker, Kevin
Fixing the functoriality of Khovanov homology
Quantum SU(2) faithfully detects mapping class groups modulo center
Universal manifold pairings and positivity
Walpuski, Thomas
G2-instantons on generalised Kummer constructions
G2-instantons over twisted connected sums
Walsh, Cormac
Gauge-reversing maps on cones, and Hilbert and Thompson isometries
Walsh, Genevieve
Knot commensurability and the Berge conjecture
Three-manifolds, virtual homology, and group determinants
Virtually Haken fillings and semi-bundles
Walsh, Mark
$H\!$--spaces, loop spaces and the space of positive scalar curvature metrics on the sphere
Homotopy groups of the moduli space of metrics of positive scalar curvature
Homotopy groups of the observer moduli space of Ricci positive metrics
Wand, Andy
Factorizations of diffeomorphisms of compact surfaces with boundary
Wang, Bing
Kähler-Ricci flow, Kähler-Einstein metric, and K-stability
Wang, Botong
A family of compact complex and symplectic Calabi-Yau manifolds that are nonK\"ahler
Wang, Lu
Topology of closed hypersurfaces of small entropy
Wang, Shicheng
Positive simplicial volume implies virtually positive Seifert volume for 3-manifolds
Wang, Xiaowei
The greatest Ricci lower bound, conical Einstein metrics and the Chern number inequality
Wang, Zhenghan
Quantum SU(2) faithfully detects mapping class groups modulo center
Universal manifold pairings and positivity
Webster, Benjamin
A geometric construction of colored HOMFLYPT homology
A geometric model for Hochschild homology of Soergel bimodules
Wedrich, Paul
Deformations of colored sl(N) link homologies via foams
Wehrheim, Katrin
Instanton Floer homology with Lagrangian boundary conditions
Quilted Floer cohomology
Quilted Floer trajectories with constant components -- Corrigendum to the article "Quilted Floer cohomology"
Smooth Kuranishi atlases with isotropy
Wei, Guofang
Describing the universal cover of a noncompact limit
Weidmann, Richard
Kleinian groups and the rank problem
Weinberger, Shmuel
Desingularizing homology manifolds
Examples of exotic stratifications
Finite part of operator K-theory for groups finitely embeddable into Hilbert space and the degree of non-rigidity of manifolds
On invariants of Hirzebruch and Cheeger—Gromov
Weiss, Barak
Everything is illuminated
Weiss, Hartmut
Complex twist flows on surface group representations and the local shape of the deformation space of hyperbolic cone-3-manifolds
Deforming Euclidean cone 3—manifolds
The deformation theory of hyperbolic cone-3-manifolds with cone-angles less than $2π$
Weiss, Michael
Embeddings from the point of view of immersion theory : Part I
Embeddings from the point of view of immersion theory : Part II
Erratum: Embeddings from the point of view of immersion theory: Part I
Weist, Thorsten
MPS degeneration formula for quiver moduli and refined GW/Kronecker correspondence
Wemyss, Michael
Faithful actions from hyperplane arrangements
Wen, Haomin
Simple Riemannian surfaces are scattering rigid
Wendl, Chris
Finite energy foliations on overtwisted contact manifolds
Wendt, Matthias
Affine representablity results in A^1-homotopy theory II: principal bundles and homogeneous spaces
Wenger, Stefan
Intrinsic structure of minimal discs in metric spaces
Wentworth, Richard
Surface group representations to $\SL(2,\CBbb)$ and Higgs bundles with smooth spectral data
Wesolek, Phillip
Indicability, residual finiteness, and simple subquotients of groups acting on trees
Westerland, Craig
A higher chromatic analogue of the image of J
White, Brian
Sharp entropy bounds for self-shrinkers in mean curvature flow
Whittlesey, Kim
Normal all pseudo-Anosov subgroups of mapping class groups
Whyte, Kevin
Quasi-isometric embeddings of symmetric spaces
Wickelgren, Kirsten
The simplicial EHP sequence in $A^1$-algebraic topology
The simplicial suspension sequence in $\mathbb{A}^1$-homotopy
Wienhard, Anna
Anosov representations and proper actions
Wiest, Bertold
A natural framing of knots
Lawrence-Krammer-Bigelow representations and dual Garside length of braids
Wilhelm, Frederick
Examples of Riemannian manifolds with positive curvature almost everywhere
How to lift positive Ricci curvature
Wilkerson, Clarence
Wilking, Burkhard
A knot characterization and $1$--connected nonnegatively curved $4$--manifolds with circle symmetry
Riemannian foliations of spheres
Wilkinson, Anne
Global rigidity of solvable group actions on S1
Will, Pierre
A complex hyperbolic Riley slice
Williams, Thomas
The period-index problem for twisted topological K-theory
The simplicial EHP sequence in $A^1$-algebraic topology
The simplicial suspension sequence in $\mathbb{A}^1$-homotopy
Williams, Edward
Examples of exotic stratifications
Homotopical intersection theory I
Williams, Jonathan
The h–principle for broken Lefschetz fibrations
Williamson, Geordie
A geometric construction of colored HOMFLYPT homology
A geometric model for Hochschild homology of Soergel bimodules
Wilson, Jennifer
Higher-order representation stability and ordered configuration spaces of manifolds
Wilton, Henry
Distinguishing geometries using finite quotients
One-ended subgroups of graphs of free groups with cyclic edge groups
Winges, Christoph
On the Farrell-Jones conjecture for Waldhausen's A-theory
Wise, Daniel
Packing subgroups in relatively hyperbolic groups
Wise, Jonathan
Moduli of stable maps in genus one and logarithmic geometry I
Wisniewski, Jaroslaw
A very special EPW sextic and two IHS fourfolds
Wolf, Michael
Projective structures, grafting and measured laminations
Wolf, Michael
Surface group representations to $\SL(2,\CBbb)$ and Higgs bundles with smooth spectral data
Wolff, Maxime
Connected components of the compactification of representation spaces of surface groups
Wolfson, Jesse
Modular operads of embedded curves
Wong, Helen
Quantum traces for representations of surface groups in SL_2
Woodward, Christopher
Quilted Floer cohomology
Quilted Floer trajectories with constant components -- Corrigendum to the article "Quilted Floer cohomology"
Woolf, Jonathan
Contractible stability spaces and faithful braid group actions
Wörner, Andreas
A splitting theorem for nonnegatively curved Alexandrov spaces
Wortman, Kevin
Quasi-isometric rigidity of higher rank S—arithmetic lattices
Semidualities from products of trees
Wraith, David
Homotopy groups of the observer moduli space of Ricci positive metrics
On the moduli space of positive Ricci curvature metrics on homotopy spheres
Wright, Alex
Cylinder deformations in orbit closures of translation surfaces
The field of definition of affine invariant submanifolds of the moduli space of abelian differentials
Wright, Nick
A cohomological characterisation of Yu's property A for metric spaces
Finite asymptotic dimension for CAT(0) cube complexes
Wrinkle, Nancy
Criticality for the Gehring link problem
Wu, Haotian
Metrics with non-negative Ricci curvature on convex three-manifolds
Wu, Jang-Mei
Quasisymmetric nonparametrization and spaces associated with the Whitehead continuum
Wu, Jie
Combinatorial group theory and the homotopy groups of finite complexes
Wu, Weiwei
Lagrangian spheres, symplectic surfaces and the symplectic mapping class group
Wu, Zhongtao
Cosmetic surgery in integral homology L-spaces
Wylie, William
On the classification of gradient Ricci solitons
Wysocki, Krzysztof
A general Fredholm theory III: Fredholm functors and polyfolds
Compactness results in Symplectic Field Theory